Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 162, NWS Kansas City, MO

June 10, 2009Bates County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 10, 2009, 4:56 PM CDT for Bates County, Missouri. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2009, 4:56 PM CDT (21:56 UTC)
Expired
Jun 10, 2009, 5:30 PM CDT
In force
34 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon

County Bates County, MO

The radar

The Pleasant Hill radar (KEAX), 80 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.9 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1058 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 390 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1058 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
888 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
390 m²/s²
0-3 km storm-relative helicity
408 m²/s²
Significant tornado parameter
0.0
Supercell composite
16.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 102156
SVREAX
MOC013-102230-
/O.NEW.KEAX.SV.W.0162.090610T2156Z-090610T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
456 PM CDT WED JUN 10 2009

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BATES COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 530 PM CDT

* AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 6 MILES WEST OF RICH HILL...AND MOVING EAST AT 10
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RICH HILL AROUND 525 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

&&

LAT...LON 3803 9426 3805 9426 3805 9459 3816 9458
      3829 9407 3821 9408 3821 9406 3813 9405
      3804 9406 3804 9410 3805 9410 3804 9412
      3805 9413 3805 9417 3802 9425
TIME...MOT...LOC 2156Z 255DEG 10KT 3809 9447

$$

CDB
3 follow-up statements
000 
WWUS53 KEAX 102210
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
510 PM CDT WED JUN 10 2009

MOC013-102230-
/O.CON.KEAX.SV.W.0162.000000T0000Z-090610T2230Z/
BATES MO-
510 PM CDT WED JUN 10 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN BATES
COUNTY UNTIL 530 PM CDT...

AT 509 PM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR RICH HILL...MOVING EAST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RICH HILL AROUND 525 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

&&

LAT...LON 3803 9426 3805 9426 3805 9459 3816 9458
      3829 9407 3821 9408 3821 9406 3813 9405
      3804 9406 3804 9410 3805 9410 3804 9412
      3805 9413 3805 9417 3802 9425
TIME...MOT...LOC 2210Z 255DEG 10KT 3810 9442

$$

MRD
000 
WWUS53 KEAX 102220
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
520 PM CDT WED JUN 10 2009

MOC013-102230-
/O.CON.KEAX.SV.W.0162.000000T0000Z-090610T2230Z/
BATES MO-
520 PM CDT WED JUN 10 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN BATES
COUNTY UNTIL 530 PM CDT...

AT 520 PM CDT... A SEVERE THUNDERSTORM WAS  REPORTED...PRODUCING 
QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR RICH HILL...MOVING
EAST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RICH HILL AROUND 525 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR WEST CENTRAL MISSOURI.

LAT...LON 3803 9426 3805 9426 3805 9459 3816 9458
      3829 9407 3821 9408 3821 9406 3813 9405
      3804 9406 3804 9410 3805 9410 3804 9412
      3805 9413 3805 9417 3802 9425
TIME...MOT...LOC 2220Z 255DEG 10KT 3807 9438

$$

CDB
000 
WWUS53 KEAX 102227
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
527 PM CDT WED JUN 10 2009

MOC013-102237-
/O.EXP.KEAX.SV.W.0162.000000T0000Z-090610T2230Z/
BATES MO-
527 PM CDT WED JUN 10 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BATES COUNTY WILL
EXPIRE AT 530 PM CDT...

AT 526 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING
FOR WEST CENTRAL MISSOURI.

LAT...LON 3803 9426 3805 9426 3805 9459 3816 9458
      3829 9407 3821 9408 3821 9406 3813 9405
      3804 9406 3804 9410 3805 9410 3804 9412
      3805 9413 3805 9417 3802 9425
TIME...MOT...LOC 2227Z 255DEG 10KT 3807 9436

$$

CDB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:53 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jun 10, 3:53 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
353 PM CDT WED JUN 10 2009

.DISCUSSION...

MOIST EAST-NORTHEASTERLY FLOW OVER MUCH OF THE FORECAST AREA HAS
PREVENTED THE SURFACE BOUNDARY FROM RETREATING VERY FAR NORTH. THE
BOUNDARY IS CURRENTLY STRETCHED ACROSS THE REGION...JUST SOUTH OF
THE FORECAST AREA...GENERALLY SOUTH OF BUTLER...CLINTON AND SEDALIA.
WARM SECTOR IS CHARACTERIZED BY LOW 70 DEW POINTS AND AIR TEMPS WELL
INTO THE 80S. AIRMASS IS VIRTUALLY UNCAPPED...CAPE VALUES ARE WELL
OVER 2000 J/KG...POSSIBLY UP TO AROUND 5000 J/KG...AND PWATS ARE
CLOSE TO 1.5 IN. SHORTWAVE MOVING ACROSS NEW MEXICO-SOUTHEAST
COLORADO AREA HAS TRIGGERED CONVECTION OVER EASTERN NEW MEXICO INTO
THE TEXAS PANHANDLE REGION. THIS CONVECTION IS MOVING GENERALLY
EAST-NORTHEAST ALONG THE SURFACE BOUNDARY...AND EXPECT IT TO
CONTINUE TO DO SO AIDED BY WEAK LOW LEVEL CONVERGENCE...VEERED 850MB
WINDS WITH TRAJECTORY NEARLY PARALLEL TO SURFACE BOUNDARY...AND GOOD
INSTABILITY. THINKING ONGOING CONVECTION WILL CONTINUE TO MOVE
EAST-NORTHEAST...WITH ADDITIONAL DEVELOPMENT OVER SOUTHEAST KANSAS
INTO SOUTHERN MISSOURI GENERALLY ALONG THE FRONT/INSTABILITY AXIS
DELINEATED BY THE LINE OF CU SEEN IN VISIBLE SATELLITE IMAGERY PRIOR
TO THE CIRRUS SHIELD OVERSPREADING THE REGION.

QUESTION REMAINS HOW FAR NORTH WILL STRONG CONVECTION MAKE IT. IF
CONVECTION DOES FIRE JUST SOUTH OF THE FORECAST AREA...EXPECT
OUTFLOW BOUNDARY TO PUSH NORTH. MAY SEE SOME ENHANCED CONVERGENCE
DUE TO DIFFERENTIAL TEMPS...GENERALLY A JUST A TIER OR TWO OF
COUNTIES NORTH. MOST STRONG CONVECTION SHOULD MOVE GENERALLY
EAST-SOUTHEAST PER THICKNESS FIELD AND CORFIDI VECTORS. CONSIDERED A
FLASH FLOOD WATCH FOR THE AREA GENERALLY SOUTH OF A PAOLA TO SEDALIA
LINE...BUT OPTED AGAINST IT WITH MOIST WIDESPREAD STRONG CONVECTION
REMAINING SOUTH OF THE FORECAST AREA.

MODELS CONTINUE TO HAVE DIFFICULTY RESOLVING THE NUMEROUS SHORTWAVES
TRANSLATING THROUGH THE MEAN FLOW. HOWEVER AT LEAST FOR TODAY...ALL
FCST MODELS APPEAR TO HAVE GRABBED ON TO THE SHORTWAVE OVER
SOUTHEAST COLORADO...AS WELL AS THE CONVECTIVELY INDUCED SHORTWAVE
ASSOCIATED WITH THE MCS OVER OKLAHOMA. HOWEVER AM CONCERNED MODELS
ARE TOO GENEROUS WITH QPF OVER NORTHEAST KANSAS AND NORTHERN
MISSOURI. ISENTROPIC LIFT PROGGED NORTH OF THE SFC-850MB BOUNDARIES
APPEARS QUITE WEAK...AND DEEP MOISTURE MAY BE SEQUESTERED BY MCS AND
AND ADDITIONAL DEVELOPING CONVECTION IN THE WARM SECTOR.

HAVE TRIED TO DRY THINGS OUT ON THURSDAY. HOWEVER DEPENDING ON HOW
FAST THE SHORTWAVE MOVES EAST...MAY SEE SOME LINGERING SHOWERS
MAINLY THURSDAY MORNING. EXPECT TO SEE ANOTHER ROUND OF FOG ACROSS
MUCH OF THE REGION...BUT ESPECIALLY SOUTH OF A LINE FROM ABOUT
KC-STJ TO MACON...WHICH WOULD BE JUST NORTH OF THE LINGERING SURFACE
BOUNDARY. FCST MODELS HINT AT ANOTHER SHORTWAVE MOVING ACROSS THE
REGION FRIDAY INTO FRIDAY NIGHT. HOWEVER THE SIGNAL IS NOT STRONG SO
HAVE KEPT POPS IN THE SLIGHT TO LOW CHANCE CATEGORY.

MOS GUIDANCE TEMPS LOOK REASONABLE THROUGH FRIDAY.

33

OPERATIONAL GFS/ECMWF AND GFS/EC ENSEMBLES DEPICTING NEARLY STATIC
LARGE SCALE FEATURES THROUGH THE WEEKEND. WAVE TRAIN OF SEVERAL WEAK
IMPULSES WILL PROVIDE SPORADIC DYNAMIC FORCING THAT WILL HELP
ACTIVATE CONVECTION ALONG QUASI-STATIONARY SYNOPTIC BOUNDARY THAT
WILL STRETCH FROM LOW OVER EAST CENTRAL/SOUTHEAST COLORADO INTO
CENTRAL MISSOURI THROUGH THE WEEKEND...WITH POSITION OF SYNOPTIC
BOUNDARY VACILLATING FROM DAY-TO-DAY DUE TO MESOSCALE EFFECTS. LATE
IN THE WEEKEND AND EARLY NEXT WEEK...SURFACE BOUNDARY WILL START
LIFTING NORTHWARD AS H5 HEIGHTS RISE PER OPERATIONAL/ENSEMBLES...
THUS CWA LIKELY WILL START EXPERIENCING SEVERAL ROUNDS OF
CONVECTION...WITH SUNDAY NIGHT INTO MONDAY AND MONDAY NIGHT INTO
TUESDAY BOTH POTENTIAL PERIODS OF HEIGHTENED ACTIVITY. FOR NOW WILL
HOLD POPS IN CHANCE CATEGORY TO REMAIN CONSISTENT WITH
NEIGHBORS...BUT LIKELY WILL HAVE TO INCREASE PROBABILITIES AS TIME
DRAW NEARER. AFTER TUESDAY...FEEL THREAT OF PRECIPITATION WILL
DWINDLE AS CAPPING INVERSION INCREASES.

COOLER AIR ASSOCIATED WITH UPPER PLAINS/MIDWEST SURFACE HIGH...WILL
KEEP TEMPERATURES SLIGHTLY BELOW NORMAL THROUGH THE WEEKEND...AND
HAVE TRENDED TOWARD LOWER END OF ENSEMBLE GUIDANCE. AS UPPER HEIGHTS
RISE TUESDAY-THURSDAY OF NEXT WEEK...EXPECT TEMPERATURES TO
INCREASE...WITH LOWER 90S POSSIBLE BY LATE NEXT WEEK ACROSS WESTERN
PART OF OF CWA.

24

&&

.AVIATION DISCUSSION...

AS EXPECTED...STRATUS HAS BEEN SOMEWHAT SLOW TO LIFT/SCATTER OUT.
WILL HOLD ON TO CIGS IN THE 1200-2500FT RANGE THROUGH THE AFTERNOON
AND INTO THE EVENING. COMPLEX OF THUNDERSTORMS CURRENTLY OVER
NORTHERN TEXAS AND WESTERN OKLAHOMA WILL CONTINUE TO MOVE NORTHEAST
TOWARD MISSOURI. HOWEVER THINK THE STRONG TO POSSIBLY SEVERE STORMS
WILL STAY SEVERAL TIER OF COUNTIES SOUTH OF THE KC SITES. HOWEVER
CAN EXPECTED TO SEE SCATTERED TSRA DURING THE EVENING AND OVERNIGHT
HOURS AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE CENTRAL PLAINS.
AS IT PASSES LATE TONIGHT...LIKE THIS MORNING...CAN EXPECT TO SEE
IFR/LIFR COND OVER THE TAF SITES. CONDITIONS ARE EXPECTED TO IMPROVE
BY MID MORNING.

33

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Jun 10, 1:04 PM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
104 PM CDT WED JUN 10 2009

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-111815-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
104 PM CDT WED JUN 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS SOUTHEAST KANSAS INTO
SOUTHERN AND POSSIBLY CENTRAL MISSOURI BY THE EVENING HOURS...AND
CONTINUE INTO THE OVERNIGHT HOURS...MAINLY ALONG AND SOUTH OF A PAOLA
KANSAS TO BOONVILLE MISSOURI LINE. THERE IS SUFFICIENT INSTABILITY
FOR STRONG TO SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS
THE PRIMARY THREATS. HOWEVER THERE IS ALSO THE POTENTIAL FOR A FEW
TORNADOES THIS EVENING. HEAVY RAIN WILL ALSO BE A
THREAT...CONSIDERING THE RECENT HEAVY RAINFALL.

OTHERWISE SCATTERED NON-SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS
EVENING AND OVERNIGHT ACROSS THE REMAINDER OF THE OUTLOOK
AREA...GENERALLY ALONG AND NORTH OF INTERSTATE 70.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY...WITH THE POTENTIAL FOR
ADDITIONAL STORMS TO LINGER THROUGH THE WEEKEND AND INTO NEXT
WEEK...ACROSS PORTIONS OF THE OUTLOOK AREA...AS A RATHER UNSETTLED
WEATHER PATTERN PERSISTS ACROSS THE CENTRAL PLAINS. AT THIS
POINT...THE BEST CHANCE FOR STORMS IS FRIDAY INTO FRIDAY NIGHT AND
AGAIN SUNDAY NIGHT THROUGH TUESDAY. IT IS TOO EARLY TO DETERMINE
WHETHER THE STORMS WILL BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT...MAINLY
ALONG AND SOUTH OF A PAOLA KANSAS TO BOONVILLE LINE.

33

In the hours before

Local storm report, Jun 10, 12:26 PM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1226 PM CDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND GST     2 NE BUTLER             38.28N 94.31W
06/09/2009  E60 MPH          BATES              MO   TRAINED SPOTTER

            DELAYED REPORT. SPOTTER ALSO REPORTED DIME-SIZED HAIL.
            TIME ESTIMATED.

&&

MRD

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:14 PM CDTSevere Thunderstorm WarningEAXBates, Cass31 min
Jun 9, 7:44 PM CDTSevere Thunderstorm WarningEAXBates, Cass31 min
Jun 9, 7:46 PM CDTRiver Flood WarningEAXCass, Henry, Johnson26 hr
Jun 9, 8:04 PM CDTSpecial Weather StatementEAXJohnson26 min
Jun 9, 8:08 PM CDTSpecial Weather StatementEAXJackson37 min
Jun 9, 8:10 PM CDTSevere Thunderstorm WarningEAXBates35 min
Jun 9, 8:45 PM CDTSevere Thunderstorm WarningEAXBates28 min
Jun 9, 9:42 PM CDTRiver Flood WarningEAXJohnson, Pettis24 hr
Jun 9, 10:31 PM CDTAreal Flood AdvisoryEAXMacon6 hr
Jun 9, 10:58 PM CDTSpecial Weather StatementEAXJohnson32 min
Jun 9, 11:34 PM CDTSpecial Weather StatementEAXPettis26 min
Jun 10, 12:00 AM CDTSevere Thunderstorm WarningEAXCooper, Pettis30 min
Jun 10, 12:11 AM CDTRiver Flood WarningEAXBates, Cass, Henry34 hr
Jun 10, 12:32 AM CDTSpecial Weather StatementEAXCooper28 min
Jun 10, 5:48 PM CDTSpecial Weather StatementEAXBates27 min
Jun 10, 6:27 PM CDTSpecial Weather StatementEAXBates33 min
Jun 10, 6:56 PM CDTSpecial Weather StatementEAXHenry34 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.